# SDR 95FDEA01111

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727227
- Aircraft serial: 21462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 490-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 28R IS CORRODED IN 2 PLACES BETWEEN STA 490 TO 500.  REPAIRED DAMAGED AREA PER SRM 53-30-3 PG 140 AND 53-10-3 PG 1.
